# SDR HEEA0014840

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N132AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7238
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 117945641
- Condition: Intermittent
- Location: Mast Moment
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEST FUNCTION WORKS INTERMITTENTLY ON MAST MOMENT INDICATOR.
